Cimzia question

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined May 2007
Total Posts : 69
   Posted 6/22/2009 9:12 AM (GMT -6)   
I had my  first Cimzia shot on Thursday and I still feel funny!!  The day after I felt very tired,  my arms and legs felt like I had a ton of bricks on them and my chest felt heavy and I can't stop sweating.  Saturday and Sunday--still sweating with low grade fever of 99.5 still weak but not as bad as Friday.  Today I am still sweating--no temp-Sneezing with runny nose and just feel lousy.  I am light headed too.  Anyone have similiar side effects and should I be nervous about the way I feel.  Having problems with GI--really do not want to talk to him!!  Any info you have about Cimzia I would be thankful.  Thanks!!

Elite Member

Date Joined Apr 2005
Total Posts : 14995
   Posted 6/22/2009 4:13 PM (GMT -6)   
If you look in the Crohns Disease resources you will see a post by IVY6 about medications. You might want to check that link to find info about Cimzia and others experiences with it. Good luck!
Gail*Nanners* Co-Moderator for Crohns Disease and Anxiety/Panic Forum
Been living with Crohn's Disease for 33 years. Currently on Asacol, Prilosec, Estrace, Prinivil, Diltiazem, Percoset prn for pain, Zofran, Phenergan, Probiotics, Calcium  w/Vit D, and Xanax as needed for my anxiety.  Resections in 2002 and 2005. Also diagnosed with Fibromyalgia, Osteoarthritis, and Anxiety. Currently my Crohns is in remission, but my joints are going crazy!
*Every tomorrow has two handles.  We can take hold of it by the handle of anxiety, or by the handle of faith"*

Veteran Member

Date Joined Aug 2007
Total Posts : 884
   Posted 6/22/2009 11:20 AM (GMT -6)   
CP64, I was on it for a year and never had anything like this.  It doesn't sound right to me...either you are having some kind of reaction to it or you are sick with something else.  You should call your GI right away, even if you are having problems with him. 

Crohn's Disease, Acid Reflux/Gastritis, Hashimoto's Thyroiditis, Endometriosis, Arthritis, Depression/Anxiety.  Too many meds to list them all.  =) 

Veteran Member

Date Joined Jul 2005
Total Posts : 733
   Posted 6/22/2009 1:08 PM (GMT -6)   
I have to agree with Zena, here....

it sounds like either a reaction to the Cimzia, or you have a round of the flu/cold....

the tired and heavy feeling the day after is normal for me, but that's it... no fevers...
27f, dx'd CD July '05 after 6 fistula/abscess surgeries
Remicade '05 through '08, with no other maintenance meds
Noticing a real difference with a Gluten-Free diet.
Currently on:
Cimzia (started 2-12-09)
Probiotics, Digestive Enzymes, Forvia vitamins, and calcium chewies
Prednisone free, again! WHOOPIE!

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, October 22, 2016 1:08 PM (GMT -6)
There are a total of 2,710,182 posts in 298,871 threads.
View Active Threads

Who's Online
This forum has 153414 registered members. Please welcome our newest member, bitarnirsa.
264 Guest(s), 7 Registered Member(s) are currently online.  Details
JayMot, idguy, blueberrymuffin, sunnyc, magoo2, saozemko, Bacon Girl

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer